Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    8
  • views
    5893

Having doubts...

RachL809

402 views

Hello to anyone reading (if anyone is!). :D

Today is would be Day 3, but I'm having second thoughts. The first two go arounds I didn't suffer any side effects that I know of except for the dry skin I mentioned, but I suffer from numerous things, such as depression, anxiety, and fibromyalgia. I have terrible joint pain and stiffness, and I'm 23! :D

After reading more and more about Accutane, I have to wonder if it's a delayed side effect??

While Accutane is pretty cheap (yay socialized health insurance!), especially compared to buying my own skin care products, I'm extremely hesitant and don't feel I have exhausted all other possible options. My boyfriend, The Handsome, is concerned now after reading all of the side effects and asked me to try other OTC options to get my skin under control before I continue with the Accutane.

So I guess that means I need to change the name of this blog!

I have been perusing the forums and came across Laura's Regimen for non-inflamed acne and blackheads. I have a coupla big nasty red ones right now, but other than that I'm pretty "non-inflamed." I'm going to be going to the pharmacy later with The Handsome to buy some products. Going to upload some pics to see if anyone recommends going with the Acne.org Regimen or trying Laura's (a girl's got only so much money to blow on these products at a time!).

I read about some comedogenic ingredients listed on zerozits.com, so I hope to arm myself with a list of forbidden ingredients when I go tonight - here's hoping I find something that works!



3 Comments


Recommended Comments

I thinks that there is no need to be afraid of Accutane, it's being used for over 30 years, and all the side effects that you read about are quite rare. Of course, there is need to mention them but it doesn't mean that all those horrible things will happen. most people expirience only dry lips and peeling skin, some back pain and thats it. Don't worry.My derm. gave me something called aknemycin for the whiteheads(it contains arytromicin), and it's soo good! those pimples fade so fast.So don't give up on Roaccutane yet. :-

Share this comment


Link to comment
I thinks that there is no need to be afraid of Accutane, it's being used for over 30 years, and all the side effects that you read about are quite rare. Of course, there is need to mention them but it doesn't mean that all those horrible things will happen. most people expirience only dry lips and peeling skin, some back pain and thats it. Don't worry.My derm. gave me something called aknemycin for the whiteheads(it contains arytromicin), and it's soo good! those pimples fade so fast.So don't give up on Roaccutane yet. :-
Thanks for replying! I am going back and forth about whether to make today "Day 3" or not. I suffer from depression and fibromyalgia (joint pain) and apparently those are delayed side effects of it! I have to wonder (though I doubt there is a way to prove or disprove this) if taking it when I was 12 and 15 led to these conditions?Also, I sprained my middle finger when I was 15 and there's calcification of the joint. I never attributed it to Accutane (neither did my doctor), but apparently that's ALSO a side effect! I also had alopecia (hair loss) at 20 which was devastating, thankfully topical steroids fixed me, but hair loss is also a side effect.Putting these puzzle pieces together is making me take pause about it. At this point, I think I will err on the side of caution. I think I am going to try a different regimen for a month or two and see if it makes a difference. Hoping that my body acne will clear up once I'm back on BC.PS My Dr put me on Curatane. Are you on Roaccutane?

Share this comment


Link to comment
I thinks that there is no need to be afraid of Accutane, it's being used for over 30 years, and all the side effects that you read about are quite rare. Of course, there is need to mention them but it doesn't mean that all those horrible things will happen. most people expirience only dry lips and peeling skin, some back pain and thats it. Don't worry.My derm. gave me something called aknemycin for the whiteheads(it contains arytromicin), and it's soo good! those pimples fade so fast.So don't give up on Roaccutane yet. :-
Thanks for replying! I am going back and forth about whether to make today "Day 3" or not. I suffer from depression and fibromyalgia (joint pain) and apparently those are delayed side effects of it! I have to wonder (though I doubt there is a way to prove or disprove this) if taking it when I was 12 and 15 led to these conditions?Also, I sprained my middle finger when I was 15 and there's calcification of the joint. I never attributed it to Accutane (neither did my doctor), but apparently that's ALSO a side effect! I also had alopecia (hair loss) at 20 which was devastating, thankfully topical steroids fixed me, but hair loss is also a side effect.Putting these puzzle pieces together is making me take pause about it. At this point, I think I will err on the side of caution. I think I am going to try a different regimen for a month or two and see if it makes a difference. Hoping that my body acne will clear up once I'm back on BC.PS My Dr put me on Curatane. Are you on Roaccutane?
Oh. My god... hope you won't expirience those horrible side effects anymore.Yea, I take Roaccutane.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×